Case：33 45 years old female Hospital stay May-July 2017
Also in cases using oral steroids before, the effect of hospitalization treatment is clear
At the time of elementary and junior high school, the symptom was stable at about heat rash and after that it was about using steroids due to rough hand after wet work. She grew up, worked and married, but in the spring of 2011, alcohol consumption increased in proportion to stress increase accompanying change of job.
Since redness occurred in the face and neck, she started to use protopic for children, but the effect gradually declined, so she changed the medical institution that she was consulting to other hospital. But as it could not be controlled with protopic steroid external application, she got to take 3 tablets of celestamine (steroid) a day.
However, the effect declined from 2014, especially the eczema persisted on the face. Retired in January 2017. She decreased the amount of Celestamine aiming for free-steroids. Dermatitis deteriorated in rebound although from April, she stopped using topical steroid, protopic. May 17 in hospitalization.
Dermatitis accompanied by systemic strong keratosis / redness was observed in the face /neck area on.
How to view cases
Progress after hospitalization
Although it was a case using oral steroids, the effect of hospitalization treatment was clear, TARC decreased from the most severe high value of 23761 to nearly 1/20 in two months. Dermatitis of the face which could not be controlled even with steroid internal use / protopic external application was improved and she was discharged.
Even in the examination at the outpatient examination at the 4th month after discharge, you can see that it is well controlled by BSC at home.
In this case, treatments such as oral or external application of steroid, topical application for protopic treatment, which is currently indicated in the treatment guidelines for atopic dermatitis, are doubtful whether they are really useful.